Publications
You can also find my articles on my Google Scholar profile.
Published Articles
- (2026). An Infinite Horizon Sufficient Stochastic Maximum Principle for Regime-Switching Diffusions and Applications. Journal of Optimization Theory and Applications, 209(3), Article 69. [arXiv]
- (2025). Infinite Horizon Linear-Quadratic Leader-Follower Stochastic Differential Games for Regime Switching Diffusions. Applied Mathematics & Optimization, 92(2), Article 25.
- (2025). Infinite horizon discounted LQ optimal control problems for mean-field switching diffusions. Systems & Control Letters, 204, Article 106212. [arXiv]
- (2024). Optimal Claim-Dependent Proportional Reinsurance Under a Self-Exciting Claim Model. Journal of Optimization Theory and Applications, 201(3), 1229-1255.
Preprints
- (2026). Indefinite Stochastic Linear-Quadratic Optimal Control Problems with Random Coefficients and Poisson Jumps: Closed-Loop Representation of Open-Loop Optimal Controls. Preprint. [arXiv]
- (2026). Robust Bi-Objective Linear Quadratic Control with Regime Switching in Infinite Horizon.
- (2026). Closed-Loop Solvability of Infinite-Horizon Stochastic Linear-Quadratic Problems for Markov Regime-Switching Jump-Diffusion Systems. Preprint. [arXiv]
- (2025). Stochastic Maximum Principle for the Hawkes Jump-Diffusion Model and Its Applications.
- (2025). Linear Quadratic Mean-Field Stackelberg Differential Games with Regime Switching in Infinite Horizon.
- (2025). Pricing Inflation-Indexed Swaps and Swaptions with Markov Regime-Switching Jump-Diffusion Models. Under review. [SSRN]
